Journal article icon

Journal article

A conjecture on product decompositions in simple groups

Abstract:
We propose a conjecture concerning decompositions of finite simple groups as products of conjugate subgroups, and prove it for a large class of maximal subgroups. © European Mathematical Society.

Actions


Access Document


Publisher copy:
10.4171/GGD/107

Authors


Liebeck, MW More by this author
Nikolov, N More by this author
Journal:
Groups, Geometry, and Dynamics
Volume:
4
Issue:
4
Pages:
799-812
Publication date:
2010
DOI:
EISSN:
1661-7215
ISSN:
1661-7207
URN:
uuid:00d973ef-638d-4767-9d4b-2a5932775872
Source identifiers:
354518
Local pid:
pubs:354518
Language:
English
Keywords:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP